MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7359-24
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Investigation is still in progress.
 
Event or Problem Description
It was reported that the patient came for disconnect but the pump finished approximately 6 hours early.The pump shows that there was drug left in the reservoir bag, but it was completely dry.A continuous infusion rate of 3 ml/hour had been programmed, with a total reservoir volume of 15 ml and given 100 percent of dose but bag was bone dry.The amount of medication remaining in the cassette did not match the reservoir volume displayed on the pump.They did not attempt to withdraw the remaining medication in the reservoir to confirm.There was no amount remaining, but it said there was 15 ml left in the bag.The air detector and the upstream sensor had been turned on.The length of the infusion intended had been set to 46 hours.The length of actual infusion had been set to 38-40 hours, but it was finished early.A cstd was used to fill the cassette.The pump was not used to prime the extension tubing.The line was primed using the syringe.The cstd manufacturer was bd.No patient harm or no patient injury.The event occurred while in use with patient at patient's home.The operator of the device was a health professional.Associated cassette complaint documented on (b)(4).
 
Additional Manufacturer Narrative
H3: the device history record of reported lot number 6108326 was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the complaint will be reopened for further investigation.H11: this event is not reportable on the alleged device, as the reported issue suggests a malfunction of the pump.Please refer to report number 3012307300-2025-12154 for details related to this event.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55128
2247062300
MDR Report Key23478662
Report Number3012307300-2025-12156
Device Sequence Number13319009
Product Code FPA
UDI-Device Identifier10610586027406
UDI-Public(01)10610586027406(17)300416(10)6108326
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7359-24
Device Lot Number6108326
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown